| Catalog Number |
D12LT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/5/2026 d4: batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The lot/batch number provided 225d849 has been revised for the product code d12lt, however, our system does not identify the lot/batch number for this product code.Could you please provide the correct lot number? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, the blade is not fixed.So replace the product.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/27/2026.Additional information was requested and the following was obtained: lot number should be changed to "225d84".
Additional Manufacturer Narrative
(b)(4).Date sent: 4/29/2026.D4: batch # y7040x.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned d12lt device determined that it was received with the reset button in the disarmed position.To evaluate the reported incident, the instrument was functionally tested.During testing, when the reset button was actuated to the armed position, it was observed that the button did not remain engaged.As a result, the shield remained locked, preventing blade exposure.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.Device history review a manufacturing record evaluation was performed for the finished device batch y7040x number, and no non-conformances were identified.